Jump to content
CrazyBoards.org

Recommended Posts

so I started back on meds  a little over 2 weeks ago

my pdoc put me on an anti depressant  viibryd

 

I took 10mg for 2wks  and just started 20mg on thursday

 

 

Monday is when all the weirdness started

 

I  had so much energy   I was way more talkative   - I listened to the same song on repeat  for 6 hours

 

I had a hard time obeying the speed limits - a really hard time

 

the voices in my head increased

 

that somewhat settled down  the next day   -  but I still   am   like way more social

 

I find myself nitpicking receipts thinking places are swindling me out of money

 

sleep has been up and down  randomly    - sometimes I can force myself to go back to sleep

 

I kinda like how I feel  in a way   kinda worry that I might be headed to trouble

 

 

I saw the nurse at my clinic Monday who said they would call if the doctor wanted me to change anything - but I haven't gotten a call.....

 

 

I feel like my mind is more creative     - my inner mind is an artist  - but yea my body doesn't cooperate  lol  - can't draw a stick figure

 

 

I don't know what is going on - maybe this is normal   reaction on an antidepressant    maybe this is the first one that has ever worked

 

I am so used to a gradual  improvement that I don't notice

 

 

this is like being plunged into an icy river

Link to comment
Share on other sites

I have never had this experience with an antidep - but I haven't been on an antidep by itself  since I first entered treatment

 

 

I get swings   randomly  

 

and   well   I've been up for 2hrs now  and I feel like I could do any number of things

 

 

I don't know what a normal level  of energy is   - I don't know if this is how you are supposed to feel  

 

 

I don't know         I am kinda uneasy

Link to comment
Share on other sites

I ended up in crazy rapid cycling, meaning one day 3 severely different moods, until I had a seizure, please if you are concerned talk to your pdoc. I was diagnosed with MDD prior to my experience and was told that I am truly bipolar and that is a large part of why I reacted like I did. I can now no longer treat my depression with any anti depressants due to the serotonin toxicity issue.

If you are un easy trust yourself.

Link to comment
Share on other sites

It doesn't sound like a very good reaction. Kind of like the reaction I had when I went up to a higher dose of Zoloft. I would definitely let your doctor know, as I see in your signature you have Schizoaffective: Bipolar type. Sometimes antidepressants can cause adverse reactions in people with forms of Bipolar. I'm not saying that is the case for you, but it's good to be careful. 

Link to comment
Share on other sites

This definitely sounds like you're on the upswing. It seems kind of a bad idea to have you just on an AD and nothing else. Definitely get ahold of your pdoc, and insist that you need help, if they don't listen, go to your GP, or at the worst, go to the emergency room, before it gets out of hand.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...